# SDR SWIA202156514

- Difficulty date: January 30, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 30,847 hours, 18,755 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE CORROSION ON STRAP R/H OUTBOARD FOR FRAME AT FS 909 FOR WING TO FUSELAGE PANEL 196DR   (C-CHECK) RO 2/28/2021    INSTALLED NEW STRAP. P/N: SH670-39341-3 REF DRAWING SH670-39240 REV NC. INSTALLED RIVETS PER CRJ700 SRM TASK 51-42-06-001-001-A01
